hi there rose,
i too have read that it can cause blurred vision. it was in proper literature as well either leaflet my bcn gave me this week which this site produces or it may have been on macmillan website so it is a side affect some may get unfortunately. maybe if you have only been on it 2 months it may settle down. i think i have read that many of the side affects may take several months to calm down.
best wishes TTM xxx
ttm think i read it up on the internet about cataracts but bethy has put my mind at rest that it can cause blurred vision
i have read on leaflet it can affect vision make it blur, but i havent read anywhere it can give you cataracts, is this true. justed starting this week on this so very early days. i am blind as bat without my contact lenses/glasses to start with!!
Yes ,is the simple answer. I had perfect eyesight up until commencing Tamoxifen 2 years ago... I now cannot read anything without glasses on. I go every 6 months to the Opticians and they are very thorough and do the test on the back of the eye... having been 8/8 hormone p0sitive on both ...I cannot afford to give it up!
Best of luck. Beth x
has anybodys eye sight gotton worse since starting tamoxifen mine is so bad now that i might have to come off them have only been on them for two months but cataracts run in my family and they can cause cataracts